# SDR ASAA95014

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: RPS1B
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK THE EMERGENCY EXIT FLOOR TRACK LIGHTS IN THE FIRST CLASS CABIN WERE FOUND INOPERATIVE.  REPLACED POWER SUPPLY AND LIGHTS OPERATED NORMALLY. (W)
